# SDR DALA2019022651223

- Difficulty date: February 6, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 99,175 hours, 15,328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1131
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 FRAME CORRODED BS 1131,STR 16L-17L. BLENDED AND REMOVED CORROSION. ALODINE AND PRIMED, LOCATED DRILLED AND DEBURRED REPAIR ANGLE, INSTALLED. (LP 0958107)
